Author: Sorting Last Post on Top ↓ Message:
GODS_SERENITY's Photo GODS_SERENITY Posts: 2,583
1/25/13 9:38 P

My SparkPage
Send Private Message
Reply
It's joint fluid therapy. Used in the knee joints. I just finished my last injections the first weds. of this month. (Jan.) I have good days and bad days. I don't have the full effect of it yet. The doc said, it could take up to 3 months to get the full effect. I'm expecting it!

Debbie

This is my year to reach goal.
I'm getting so close to goal. Won't be long now.

With God ALL things are possible. He makes the impossible possible!!


I can do all things through Christ who strengthens me.
Philippians 4:13


 current weight: 134.0 
 
169
157.5
146
134.5
123
SLOTARSK Posts: 13
1/13/13 11:05 A

Send Private Message
Reply
What exactly is Supartz? Can you get it in any joint?

 current weight: 165.4 
 
172
169
166
163
160
JOANNHUNT's Photo JOANNHUNT SparkPoints: (50,694)
Fitness Minutes: (0)
Posts: 3,553
12/15/12 12:26 P

My SparkPage
Send Private Message
Reply
Maybe bruising of the muscle. emoticon emoticon

I WILL SUCCEED BECAUSE I KNOW I CAN DO IT AND I AM MOTIVATED.


 current weight: 541.0 
 
563
518.5
474
429.5
385
GODS_SERENITY's Photo GODS_SERENITY Posts: 2,583
12/15/12 11:00 A

My SparkPage
Send Private Message
Reply
Thanks! I've had cortisone shot before. These a different from cortisone. These are joint fluid therapy. He said the second shot went in really smoothly. Not sure why it's hurting so much.

Debbie

This is my year to reach goal.
I'm getting so close to goal. Won't be long now.

With God ALL things are possible. He makes the impossible possible!!


I can do all things through Christ who strengthens me.
Philippians 4:13


 current weight: 134.0 
 
169
157.5
146
134.5
123
JOANNHUNT's Photo JOANNHUNT SparkPoints: (50,694)
Fitness Minutes: (0)
Posts: 3,553
12/15/12 10:33 A

My SparkPage
Send Private Message
Reply
I know when I use to get cortisone shots it would hurt for a couple of weeks and then the pain was gone for months. Everyone reacts differently to needles being put into their joints and muscles. The person doing it could be rough or hit the muscle wrong and cause more bruising than necessary. I hope your pain goes away soon. emoticon May the SUN keep shining for you. emoticon emoticon


emoticon emoticon emoticon emoticon emoticon emoticon emoticon

I WILL SUCCEED BECAUSE I KNOW I CAN DO IT AND I AM MOTIVATED.


 current weight: 541.0 
 
563
518.5
474
429.5
385
GODS_SERENITY's Photo GODS_SERENITY Posts: 2,583
12/14/12 5:28 P

My SparkPage
Send Private Message
Reply
I had my 2nd injection on Weds. This time hurt more then last week. I said, OUCH!! The Ortho doc says, it's not that bad. I said, easy for you to say! since then my side of knee and calf is hurting again. It hasn't hurt like this for a couple of months! anyone else have this or the shots???

Deb

Debbie

This is my year to reach goal.
I'm getting so close to goal. Won't be long now.

With God ALL things are possible. He makes the impossible possible!!


I can do all things through Christ who strengthens me.
Philippians 4:13


 current weight: 134.0 
 
169
157.5
146
134.5
123
Page: 1 of (1)  

Report Innappropriate Post

Other Challenged by Arthritis General Team Discussion Forum Posts

Topics: Last Post:
Pain, meds and weght... 7/18/2014 8:56:32 PM
pain 7/22/2014 5:04:29 PM
FUN, TWO WORDS - CHANGE ONE 9/23/2014 11:58:35 AM
DAILY LOG IN POINTS #2 9/23/2014 11:09:59 AM
Son-in-law life flighted 7/15/2014 11:18:53 PM

Thread URL: http://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=0x4663x51210786

Review our Community Guidelines